# SDR 2007UALA02531

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 69,986 hours, 11,369 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DETECTOR NR  2 AND GROUND PROXIMITY SYS STATUS WILL NOT CLEAR.  [08-08-07]   RESTARTED SYSTEM.  FWD CARGO "DET 2" MSG CLEARED. GROUND PROX SYSTEM MESSAGE  STILL PRESENT.   RESET GLIDESLOPE DISCRETE PER MM34-46-00 MESSAGE CLEARED. MESSAGE REPEATED 8 DAYS LATER.  ACCOMPLISHED TEST OF SMOKE DETECTION SYSTEM PER MM 26-16-00 P105. ALL TESTS WERE NORMAL, NO EICAS OR STATUS MESSAGES DISPLAYED. NO HARDWARE CHANGED OR IMPLICAED.  AIRCRAFT OK FOR SERVICE.
